# SDR HNAA2011061300171

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 55,894 hours, 62,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6113211X
- Part serial: R03003
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EGRESS LIGHT INOP.  R & R BULB, PN 81.  NO FIX.  R & R EMERGENCY LIGHT BATTERY AT POSITION PS3.  OPS CHECKED GOOD.
